MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BCI OXIMETER SPECTRO2 HANDHELD PATIENT MONITOR

SMITHS MEDICAL ASD, INC. BCI OXIMETER SPECTRO2 HANDHELD PATIENT MONITOR
Catalog Number WW1000EN
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.Device evaluation: one device was received.Per visual inspection, no impact or corrosion damage present.Functional testing confirmed/replicated the complaint.Error 17 message displayed on startup.The cause was a faulty main board.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Replaced the main board.Monitor passed all functional testing after repair.
 
Event or Problem Description
It was reported that the device was showing the error-17 before infusion.There was no patient involvement and no patient harm/adverse event reported.

Brand Name
BCI OXIMETER SPECTRO2 HANDHELD PATIENT MONITOR
Common Device Name
OXIMETER
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19265055
Report Number3012307300-2024-03477
Device Sequence Number6968574
Product Code DQA
UDI-Device Identifier30843418000016
UDI-Public(01)30843418000016(11)200509
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberWW1000EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown